Do your meds make you hungry? I find that when I take my pain meds in the evening, I seem to get really hungry. I have no idea why! It is annoying b/c I don't like eating when I know I am not hungry, but my tummy is telling my brain I am. Plus, gotta make sure I don't gain weight since I am not working. Anyone else feel this way?
I always have to eat something (even if it's just a little) when I take my pain meds or they make me nauseous. It is frustrating, but I'd rather eat something than be sick. My body is so used to this now, that if I forget to eat something with my pain meds, I get a gnawing, hunger-like feeling before I get nauseous. I don't know if that makes sense or not...I just read it over and it sounds kind of strange!
Absolutely, meds can cause you to feel hungry. I think Jessie was getting this confused with the fact that it is necessary to take some meds with food, or you most certainly will become nauseas. This is quite different than having meds make you feel hungry. I have gone through this and it sure can put on the pounds. You may want to bring it up with your doctor, maybe they can find something else that won’t make you feel so hungry. And, on the other end of the spectrum, I have had meds that make me feel full all of the time. Even though this is a good thing, because I could stand to lose a few pounds (or ten…or twenty), it presents a whole new set of problems, but I won’t get into that. So, yes some of the meds will make you feel hungry, and it sucks.